DOI 10.1016/s0378-5122(00)00089-x
Hormone replacement therapy in women with pre-existing hyperpigmented lesions.
Аннотация
OBJECTIVES
This study was performed to determine whether skin pigmentation is darkened after hormone replacement therapy (HRT).
METHODS
The color of hyperpigmentary lesions and control sites before and after 1, 2, and 3 months of HRT was measured.
RESULTS
All of the three tested sites showed no significant pigment alteration in 3 months of follow up after starting HRT (P>0.05). Age, duration of menopause, and sex hormone levels did not correlate with pigmentation level.
CONCLUSIONS
Pigmentation changes after HRT are not significantly associated with the treatment. This finding suggests that low-dose estrogen replacement therapy does not induce pigmentation changes alone and that differences in individual susceptibility and end organ responsiveness or other multiple factors in addition to the sex hormone may be responsible for the development and darkening of hyperpigmentary lesions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.